MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R; CEMENTED FEMORAL COMPONENT
Catalog Number 02.12.0002R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 april 2018; lot 170254: (b)(4) items manufactured and released on 18 may 2017.Expiration date: 2022-05-03; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 the sales representative was informed by the surgeon that the patient came in complaining of stiffness.The surgeon plans to revise the patient.On (b)(6) 2018.The insert was swapped as planned.The surgery was completed successfully.

Brand Name
FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7453608
Report Number3005180920-2018-00266
Device Sequence Number931412
Product Code JWH
UDI-Device Identifier07630030825804
UDI-Public07630030825804
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2022
Device Catalogue Number02.12.0002R
Device Lot Number170254
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2018
Initial Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;